L-equivalence relations on L-fuzzy sets, L-partitions of L-fuzzy sets and their one-to-one connections


DEMİRCİ M.

INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, vol.111, pp.21-34, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 111
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijar.2019.05.001
  • Journal Name: INTERNATIONAL JOURNAL OF APPROXIMATE REASONING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.21-34
  • Keywords: Fuzzy set, Fuzzy partition, Fuzzy equivalence, Local equality, Fuzzy equality, Fuzzy similarity, INFORMATION GRANULATION, EQUALITY RELATIONS, FOUNDATIONS
  • Akdeniz University Affiliated: Yes

Abstract

This study introduces L-semi-partitions and L-partitions of L-fuzzy sets, and investigates their relationships with L- equivalence relations on L-fuzzy sets. In particular, it is shown that there exists a one-to-one connection between L-partitions of L-fuzzy sets and L-equivalence relations on L-fuzzy sets. (C) 2019 Elsevier Inc. All rights reserved.